Nebraska, 2013Heavy Snow in Nebraska, February 20 to 22, 2013
February 20 to 22, 2013 · NWS LBF · 14 events in 14 counties and zones
A storm system moved out of the southern Rockies bringing a prolonged period of snow to western and north central Nebraska beginning during the early evening on February 20th through the overnight hours on February 21st. Snowfall totals ranged from around eight inches across portions of west central Nebraska into eastern portions of north central Nebraska to near 12 inches in Hayes and Frontier…
Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A storm system moved out of the southern Rockies bringing a prolonged period of snow to western and north central Nebraska beginning during the early evening on February 20th through the overnight hours on February 21st. Snowfall totals ranged from around eight inches across portions of west central Nebraska into eastern portions of north central Nebraska to near 12 inches in Hayes and Frontier county in southwest Nebraska.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Feb 20, 2:51 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Feb 20, 2:51 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
251 PM CST WED FEB 20 2013
.SYNOPSIS...
ISSUED AT 250 PM CST WED FEB 20 2013
VERY LIGHT SNOW HAS LIFTED THROUGH PORTIONS OF NORTH CENTRAL
NEBRASKA WITH FIRST BAND OF MODERATE TO HEAVY SNOW EXITING
NORTHWEST KANSAS INTO SOUTHWEST NEBRASKA. MSL DATA SHOWED SURFACE
RIDGE OF HIGHS PRESSURE ACROSS MINNESOTA INTO IOWA WITH LOW
PRESSURE ACROSS COLORADO INTO NEW MEXICO. THIS CREATING A PRESSURE
GRADIENT ACROSS NEBRASKA. WATER VAPOR IMAGERY INDICATED CENTER OF
UPPER LOW ACROSS CENTRAL ARIZONA.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 250 PM CST WED FEB 20 2013
WINTER STORM TO IMPACT WESTERN AND NORTH CENTRAL NEBRASKA
TONIGHT THROUGH THURSDAY NIGHT. THE STORM TRACK REMAINS FAIRLY
CONSISTENT. MODEL CONSENSUS INDICATES THE H7 UPPER LOW CENTER TO
TRACK FROM THE FOUR CORNERS 00Z THURSDAY... TO NEAR THE OKLAHOMA
PANHANDLE BY 12Z THURSDAY...THEN MAKING A SHARP TURN NORTHEAST
INTO NORTH CENTRAL KANSAS BY 00Z FRIDAY AND EVENTUALLY FAR WEST
CENTRAL IOWA BY 12Z FRIDAY. A DOWNSTREAM RIDGE WILL ALLOW THE
SYSTEM TO TAKE ON A NEGATIVE TILT THURSDAY INTO THURSDAY
NIGHT...WHICH IS FAVORABLE FOR MOISTURE TRANSPORT AND
AND A PRONOUNCED DEFORMATION ZONE ACROSS EASTERN PORTIONS OF OUR
AREA. THE CURRENT TRACK OF THE UPPER LOW STILL CONTINUES TO
INDICATE OUR AREA WILL RECEIVE SIGNIFICANT SNOW.
THE LEAD DISTURBANCE AHEAD OF EMERGING UPPER LOW WILL PROVIDE FOR
MODERATE SNOW DEVELOPMENT GENERALLY SOUTH OF HIGHWAY 2 THIS EVENING.
SNOWFALL RATES OF 1 INCH PER HOUR ARE POSSIBLE. THEN AS THIS
DISTURBANCE WEAKENS AS IT MOVES NORTHEAST OVERNIGHT...SNOWFALL
RATES SHOULD DIMINISH TO ABOUT 1/2 INCH TO 1 INCHES PER HOUR OVER
WESTERN AND NORTH CENTRAL NEBRASKA. FOR THURSDAY INTO THURSDAY
NIGHT...GOOD MOISTURE TRANSPORT AND LIKELIHOOD OF A TROWEL
DEVELOPMENT SHOULD RESULT IN POTENTIAL FOR SIGNIFICANT SNOWFALL
ACCUMULATIONS TO CONTINUE...ESPECIALLY EAST OF AN IMPERIAL THROUGH
AINSWORTH LINE. PRESENCE OF ARCTIC AIR IN PLACE WILL PROVIDE A
FAVORABLE ENVIRONMENT FOR DENDRITIC SNOW GROWTH. SNOW TO LIQUID
RATIOS WILL INCREASE TO NEAR 15 TO 1 THURSDAY MORNING AND 17 TO 1
THURSDAY AFTERNOON. THE INCREASING SNOWFALL RATIO WILL ENHANCE
SNOWFALL TOTALS. AMOUNTS OF 8 TO 12 INCHES ARE POSSIBLE EAST OF A
LINE FROM OGALLALA TO ONEILL AND 4 TO 8 INCHES POSSIBLE WEST OF
THIS LINE. THE HEAVIEST AMOUNTS AROUND 12 INCHES REMAIN POSSIBLE
SOUTHEAST OF A HAYES CENTER THROUGH BROKEN BOW LINE.
WINDS WITH THE SYSTEM ARE FORECAST TO BE EASTERLY 15 TO 30 MPH
TONIGHT...TURNING NORTHEAST THURSDAY 15 TO 25 MPH. WINDS GUSTS
SHOULD NOT BE TOO HIGH GENERALLY NOT EXCEED 30 MPH TONIGHT. THE
DIRECTION OF THE WIND AND POTENTIAL FOR A PROLONGED SNOWFALL EVENT
UP TO 30-36 HOURS...MAKE THIS A POTENTIALLY SIGNIFICANT SYSTEM.
BLOWING SNOW IS EXPECTED TONIGHT THROUGH THURSDAY.
THIS IS LIKELY TO BE A SIGNIFICANT WINTER STORM FOR MUCH OF
WESTERN AND NORTH CENTRAL NEBRASKA. HAVE CONTINUED THE WINTER
STORM WARNING OVER MUCH OF THE AREA WITH A WINTER WEATHER ADVISORY
FOR SHERIDAN COUNTY WITH LESSER SNOW AMOUNTS OF 3 TO 5 INCHES.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 250 PM CST WED FEB 20 2013
12Z FRIDAY AND BEYOND. UPPER LOW SLOW TO EJECT FROM THE CENTRAL
PLAINS NORTHEAST INTO THE GREAT LAKES REGION ON FRIDAY. SHORT TERM
SOLUTIONS WITH SUPPORT FROM THE ENSEMBLES HAVE SLOWED THIS
PROGRESSION...THUS WILL INCLUDE A MENTION OF --SN AND -SN THROUGH
18Z FRIDAY ACROSS NORTH CENTRAL NEBRASKA. NOT SEEING MUCH IN THE
WAY OF ADDITIONAL ACCUMULATIONS...BUT WORTH THE MENTION
NONETHELESS. TEMPERATURES TO REMAIN COOL ON FRIDAY DUE TO THE
EXPECTED DEEP SNOWPACK...WENT AHEAD AND TRENDED THE FORECAST TO THE
COOLEST MAV GUIDANCE WHICH SUGGESTS HIGHS OF ONLY THE LOWER 20S EAST
OF HIGHWAY 83...WITH TEMPERATURES IN THE MID TO UPPER 20S TO THE
WEST.
SHORTWAVE RIDGING TO BUILD ACROSS THE REGION ON SATURDAY...WITH WAA
OCCURRING IN THE LOW TO MID LEVELS. H85 TEMPERATURES WARM ABOVE 0C
BY 18Z SATURDAY...HOWEVER WITH THE DENSE SNOWPACK WE WILL HAVE
TROUBLE REALIZING ABOVE FREEZING HIGHS. AGAIN WILL UNDERCUT
GUIDANCE IN AREAS WHERE THE DEEPEST SNOWPACK IS EXPECTED.
ATTENTION TURNS TO THE NEXT STORM SYSTEM...WHICH HAS THE POTENTIAL
TO BE SIGNIFICANT. WATER VAPOR IMAGERY INDICATES THE SYSTEM IS
CURRENTLY IN THE GULF OF ALASKA...WITH MODEL DATA INDICATING THE
TROUGH DROPPING THROUGH THE PAC NW ON SATURDAY.
THEREAFTER...GUIDANCE SUGGESTS THE SYSTEM PUSHING ACROSS THE CENTRAL
ROCKIES AND EVENTUALLY ONTO THE CENTRAL PLAINS LATE SUNDAY. GIVEN
THAT THE SYSTEM IS STILL IN THE GULF OF ALASKA...THERE REMAINS MINOR
DIFFERENCES ON THE TRACK AND TIMING OF THE LOW....NAMELY BETWEEN THE
GFS/ENSEMBLES AND THE EC...BUT ALL AGREE THAT AN OCCLUDED SYSTEM
WILL IMPACT THE CENTRAL PLAINS LATE SUNDAY INTO MONDAY. THE GENERAL
IDEA IS THAT THE TRACK OF THE H5 LOW WILL MOVE ACROSS CENTRAL KANSAS
/18Z SUN/ INTO SOUTHEAST NEBRASKA BY 12Z MONDAY. WITH PLENTIFUL
COLD AIR IN PLACE...ALL SNOW IS EXPECTED...WITH QPF POSSIBLY
EXCEEDING A HALF OF AN INCH UNDER THE DEFORMATION ZONE. SUBSTANTIAL
SNOW ACCUMULATIONS WOULD BE POSSIBLE WITHIN THIS REGION.
ADDITIONALLY...LONGER RANGE SOLUTIONS INDICATE H85 WINDS IN EXCESS
OF 50KTS EARLY MONDAY...WE MAY HAVE BLOWING SNOW WITH DRIFTING.
GIVEN THAT MODELS ARE COMING INTO BETTER AGREEMENT...WILL INCREASE
POPS AT AND IN SOME CASES ABOVE 50% ACROSS EASTERN PORTIONS OF THE
CWA SUNDAY NIGHT AND MONDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 250 PM CST WED FEB 20 2013
LIGHT SNOW IS CURRENTLY FALLING AT KLBF...KBBW AND KTIF...WITH THIS
ACTIVITY EXPECTED TO CONTINUE TO SPREAD NORTH THROUGH THE EARLY
AFTERNOON. THE INTENSITY OF THE SNOW REMAINS LIGHT...WITH ALL AREA
METARS REPORTING 5SM OR GREATER...HOWEVER INTO THE AFTERNOON/EVENING
HOURS THE SNOW INTENSITY IS EXPECTED TO INCREASE...SUCH THAT
VISIBILITY MAY BE REDUCED TO 1SM UNDER THE HEAVIEST SNOWFALL. GIVEN
THE EXPECTED CEILINGS /OVC009/ LATER THIS EVENING AND THE FACT THAT
A LONG DURATION SNOW EVENT IS INDICATED BY THE FORECAST MODELS...A
PERIOD OF IFR OR LOWER IS ANTICIPATED THROUGH TOMORROW AFTERNOON.
MODEL GUIDANCE IS IN GOOD AGREEMENT...THUS FORECAST CONFIDENCE IS
HIGH. FOR THE WIND COMPONENT...SOUTHEASTERLY /100-140/ SHOULD
PREVAIL THROUGH MUCH OF THE FORECAST PERIOD...WITH GUST POTENTIAL OF
20KTS OR GREATER THROUGH EVENING TONIGHT. WIND SPEEDS WILL BACK OFF
SLIGHTLY /LESS THAN 20KTS/ THEREAFTER.
ONE FINAL NOTE...-FZDZ HAS BEEN REPORTED THE PAST HOUR AT KIML. IR
SATELLITE WITH CONFIRMATION FROM PROXIMITY SOUNDINGS SUPPORT THE
PTYPE...BUT SHOW A QUICK CHANGE OVER TO ALL SNOW. ANY -FZDZ ACROSS
SOUTHWEST NEBRASKA SHOULD BE OVER BY 20Z THIS AFTERNOON.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL MIDNIGHT CST /11 PM MST/ THURSDAY
NIGHT FOR NEZ035-036-056>059-069>071.
WINTER STORM WARNING FROM 6 PM CST /5 PM MST/ THIS EVENING TO 6
AM CST /5 AM MST/ FRIDAY FOR NEZ005>010-094.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM MST
FRIDAY FOR NEZ004.
WINTER STORM WARNING FROM 6 PM CST /5 PM MST/ THIS EVENING TO
MIDNIGHT CST /11 PM MST/ THURSDAY NIGHT FOR NEZ022>029-037-038.
&&
SYNOPSIS...ROBERG
SHORT TERM...ROBERG
LONG TERM...JACOBS
AVIATION...JACOBS
Hazardous weather outlook, Feb 20, 2:45 PM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM CST WED FEB 20 2013
NEZ004>010-022>029-035>038-056>059-069>071-094-212045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
245 PM CST WED FEB 20 2013 /145 PM MST WED FEB 20 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.
.DAY ONE...THIS EVENING AND TONIGHT.
A STRONG STORM SYSTEM WILL BRING WIDESPREAD SNOW TO MUCH OF THE
REGION...CONTINUING THIS EVENING AND LASTING THROUGH THURSDAY. SNOW WILL
SPREAD FROM SOUTH TO NORTH THIS EVENING...WITH ACCUMULATIONS AMOUNTING
TO A COUPLE INCHES FOR CENTRAL AND SOUTHWEST NEBRASKA. SNOW WILL
CONTINUE ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH
THE OVERNIGHT...WITH PERIODS OF HEAVY SNOWFALL POSSIBLE AT TIMES.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SNOW TO CONTINUE THROUGH THE DAY ON THURSDAY...WITH STORM TOTAL
ACCUMULATIONS AMOUNTING TO AS MUCH AS A FOOT ACROSS PORTIONS OF
SOUTHEASTERN FRONTIER COUNTY. NORTH AND WEST...SNOW ACCUMULATIONS
OF 4 TO 10 INCHES WILL BE POSSIBLE ACROSS MUCH OF THE
REGION...WITH THE LIGHTER ACCUMULATIONS OCCURRING ACROSS
NORTHWESTERN NEBRASKA.
ANOTHER INTENSE STORM SYSTEM IS EXPECTED TO CROSS THE CENTRAL
PLAINS EARLY NEXT WEEK. TIMING AND THE TRACK OF THE SYSTEM IS
UNCERTAIN AT THIS TIME...BUT CONFIDENCE IS INCREASING THAT
ADDITIONAL SNOW WILL FALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS
ARE ENCOURAGED TO RELAY SNOW ACCUMULATIONS TO THE NATIONAL
WEATHER
SERVICE OFFICE IN NORTH PLATTE.
&&
THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE
MARTIN
Heavy Snow, McPherson
- When
- February 20, 5:00 PM CST to February 22, 12:00 AM CST
- Where
- McPherson forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.568, -101.060 (the zone’s center; the record gives no point)
Heavy snowfall amounts from 8 to 9 inches occurred across McPherson County beginning during the early evening hours on February 20th through the evening hours on February 21st. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Lincoln
- When
- February 20, 5:00 PM CST to February 22, 12:00 AM CST
- Where
- Lincoln forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 41.048, -100.745 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 8 inches occurred across Lincoln County beginning during the early evening hours on February 20th through the evening hours on February 21st. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Hayes
- When
- February 20, 5:00 PM CST to February 22, 12:00 AM CST
- Where
- Hayes forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.525, -101.062 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 10 to 11 inches occurred across Hayes County beginning during the early evening hours on February 20th through the evening hours on February 21st. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Frontier
- When
- February 20, 5:00 PM CST to February 22, 12:00 AM CST
- Where
- Frontier forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.530, -100.394 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 10 to 12 inches occurred across Frontier County beginning during the early evening hours on February 20th through the evening hours on February 21st. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Rock
- When
- February 20, 5:00 PM CST to February 22, 6:00 AM CST
- Where
- Rock forecast zone
- Reported by
- COOP Observer
- Coordinates
- 42.421, -99.450 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 8 inches occurred across Rock County beginning during the early evening hours on February 20th through the early morning hours on February 22nd. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Holt
- When
- February 20, 5:00 PM CST to February 22, 6:00 AM CST
- Where
- Holt forecast zone
- Reported by
- COOP Observer
- Coordinates
- 42.456, -98.784 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 8 inches occurred across Holt County beginning during the early evening hours on February 20th through the early morning hours on February 22nd. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Blaine
- When
- February 20, 5:00 PM CST to February 22, 12:00 AM CST
- Where
- Blaine forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.913, -99.977 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 8 inches occurred across Blaine County beginning during the early evening hours on February 20th through the evening hours on February 22nd. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Loup
- When
- February 20, 5:00 PM CST to February 22, 12:00 AM CST
- Where
- Loup forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.914, -99.454 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 8 inches occurred across Loup County beginning during the early evening hours on February 20th through the evening hours on February 22nd. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Garfield
- When
- February 20, 5:00 PM CST to February 22, 12:00 AM CST
- Where
- Garfield forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.914, -98.991 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 8 inches occurred across Garfield County beginning during the early evening hours on February 20th through the evening hours on February 22nd. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Wheeler
- When
- February 20, 5:00 PM CST to February 22, 12:00 AM CST
- Where
- Wheeler forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.915, -98.528 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 8 inches occurred across Wheeler County beginning during the early evening hours on February 20th through the evening hours on February 22nd. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Logan
- When
- February 20, 5:00 PM CST to February 22, 12:00 AM CST
- Where
- Logan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.567, -100.483 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 8 inches occurred across Logan County beginning during the early evening hours on February 20th through the evening hours on February 22nd. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Custer
- When
- February 20, 5:00 PM CST to February 22, 12:00 AM CST
- Where
- Custer forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.394, -99.726 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 8 inches occurred across Custer County beginning during the early evening hours on February 20th through the evening hours on February 22nd. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Arthur
- When
- February 20, 5:00 PM MST to February 22, 12:00 AM MST
- Where
- Arthur forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.569, -101.696 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 8 inches occurred across Arthur County beginning during the early evening hours on February 20th through the evening hours on February 21st. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
Heavy Snow, Keith
- When
- February 20, 5:00 PM MST to February 22, 12:00 AM MST
- Where
- Keith forecast zone
- Reported by
- COOP Observer
- Coordinates
- 41.199, -101.661 (the zone’s center; the record gives no point)
Heavy snowfall amounts of 8 inches occurred across Keith County beginning during the early evening hours on February 20th through the evening hours on February 21st. Northeast winds up to 15 to 25 mph also created areas of blowing snow.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Hawaii, February 20 to 24, 20131 death · 20 events
- Ice Storm and Hail in Arkansas, February 20 to 21, 2013$815,000 · 1.25 in hail · 35 events
- Winter Storm in Kansas, February 20 to 21, 201327 events
- Winter Storm in Kansas, February 20 to 21, 201325 events
- Heavy Snow in Nebraska, February 20 to 21, 201324 events
- Winter Storm in Vermont, February 20 to 21, 2013$25,000 · 3 events
- Winter Storm in Oklahoma, February 20 to 21, 201314 events
- Winter Weather in Colorado, February 20 to 22, 201312 events
- Heavy Snow in Kansas, February 20 to 21, 201311 events
- Winter Storm and Winter Weather in Arizona, February 20, 201311 events
- Winter Weather in Texas, February 20 to 21, 201311 events
- Winter Weather in Colorado, February 20 to 21, 201310 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 428704, 428706, 428707, 428711, 428712, 428718, 428722, 428724, 428727, 428728, 428729, 428732, 428703, 428705.